# SDR DALA1220970907

- Difficulty date: April 5, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N907DL
- Make and model: Doug MD-88
- Aircraft serial: 49538
- Aircraft time: 65,827 hours, 50,941 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 500484B
- Condition: Corroded
- Location: Bs 1171
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEAT TRACK WELL BS 1171 LBL 44 AROUND LOCK FASTENERS.  PRIOR TO CORROSION REMOVAL FOUND EVIDENCE OF PREVIOUS BLEND WITH NO BLUE MARKINGS.  REMOVED 2 LOCK FASTENERS, REMOVED CORROSION L-2.5"X W-1"XD-.068.  ORIGINAL THICKNESS OF TRACK WELL IS 1".  FOUND TO BE OUT OF LIMITS PER SRM 53-05.  REMOVED SEAT TRACK SECTION LBL 44 FROM BS 1164-1203.  INSTALLED NEW SEAT TRACK & NEW SPLICE P/N ACA7413-505 PER SRM 53-05 FIG 4F.  SRM 51-10-3 PGS 28-32.
